Sigh..any problems with Covid Phizer second... - AF Association

AF Association

22,564 members27,396 posts

Sigh..any problems with Covid Phizer second shot?

KevJenn profile image
KevJenn

Somehow I have convinced myself it will potentially cause AFib even though the first dose I didn't feel a thing..nothing..no side effects. I know the second shot can be more problematic but what was your experience with it?

Thanks for your time!

57 Replies
BobD profile image
BobDVolunteer

Zero problems for me. Stop worrying .

KevJenn profile image
KevJenn in reply to BobD

Thanks for the input 🙂

Slight headache and minor feeling of being off balance when walking for 2 days after second Pfizer shot. Much better than getting Covid-19.

KevJenn profile image
KevJenn in reply to etheral

Off balance?

etheral profile image
etheral in reply to KevJenn

Not having physical equilibrium, kinda like being a bit tipsy 🙂

KevJenn profile image
KevJenn in reply to etheral

But got better correct?

etheral profile image
etheral in reply to KevJenn

Yeah, just lasted 2 days 👍

Sore arm. Then about 18 hours after shot I got a low grade fever, chills, and achy for about 12 hours. Nothing after that.

KevJenn profile image
KevJenn in reply to dh1120

Okay thank you

Just a bit tired that’s all.

I have felt achy and lacking energy intermittently ever since taking the second Moderna vaccine shot. Also get severely dizzy on occasion but it passes. 75 years old with epilepsy, sleep apnea, & asymptomatic atrial fibrillation. On Metoprolol, Atorvastatin, and Levatiracetam. I have so many things wrong with me it would be hard to blame the vaccine.

Greenhilldrive profile image
Greenhilldrive in reply to cbaum

Same conditions here, about 3 weeks after the Pfizer shot, I had a short bout of a fib, then a day later I had abnormal heart rhythm. Both lasted for about e hours. I’m not sure if it could be due to the vaccine. My afib episodes usually occur about once a month.

cbaum profile image
cbaum in reply to Greenhilldrive

I have been in touch with a cardiac nurse who says I have a lot of afib occurring. I have never had AFIB symptoms until now, and I am still feeling tired almost all the time. Will see an electrophysiologist on Thursday and will report back.

Greenhilldrive profile image
Greenhilldrive in reply to cbaum

I was diagnosed with afib a year ago and put on Sotalol, warfarin and artovastatin. Apart from monthly episodes of afib I felt fine, except for slow pulse rates. But since the vaccine the afib episodes feel different. I hope things settle back to normal eventually.Yes I feel tired too, but that’s tolerable. I hope all will be well with you and wish you all the best with your electro physiologist. Take care.

I thought the second dose was LESS LIKELY to cause issues than the first.My wife was a bit off forgot 48 hrs with her first AZ dose , but nothing with the second.

Second jab was fine for me , more likely to get an AF episode from the anxiety!

Zero issues with either the first or the second. Not even a sore arm.

Had mine on Friday and nothing day one or day two. Day 3 No ectopics but fatigue and aches. Much less problematic than the first time. So paracetamol rest and feeling hopeful in a couple of days I will be back to feeling ok 👌 Good luck

I went into af during the night after having the fist one, absolutely no issue at all after having the second, apart from the usual sore arm. I came to the conclusion that I would have gone into af that night whether I had had the vaccine or not. You'll be fine.

With both Pfizer shots, a short headache and, of course, sore arm for a few days. No effect on Afib, etc.

Sore arm and felt bit fluey, but ok next day, and no AF. Don’t worry.

No problems at all apart from a sore arm. You'll be fine :)

Slightly sore arm after second Pfizer but otherwise absolutely fine.

I have A/F . No after effects with my second dose of Pfizer

No probs

Tired the next day but nothing cardiac!

I was fine with my first jab. But within a few hours of having my second jab I started with constant ectopics which lasted a couple of days and eventually turned into a short afib episode. But As we all know afib episodes can appear from nowhere and at anytime so it was more than likely just coincidence. I would still go ahead and have another jab if ever needed as I think it’s well worth it.👍

Zero for me and also my husband. Xx

No problems for me with either dose. You'll be fine

Everyone is different, myself no issue, my wife, sore around injection site for 4 days and feeling "under the weather" but she gets that with the annual seasonal flu shot as well. We are due for our second soon, but not worrying about it. As sh*tty as it is, an AFIB episode, compared to full blown covid, pales in comparison. You will be just fine. 🙂

Just a sore arm, bruising and pins and needles in my hand, with 2nd Pfizer jab.Just so relieved when I got them both done, I feel so much safer now.

Absolutely no problems for me (AF and MI) or my husband (pacemaker) nor in the six months following second jab. Covid would probably be 'curtains' for either of us - no choice - common sense prevailed!

No AFib or other symptoms from either shot.

No problems whatsoever!

What does Afib feel like? How is it diagnosed and treated?

Hi Brookie, You'd be better off either googling AFib or putting up a post here yourself.

Try not to dwell on it too much. Try to go about life as usual for you and hopefully you'll be okay. Remember everyone is different so some may have side effects and some not. Think good thoughts.

I had only a slightly sore arm and next day a sore throat (which might have been coincidence) and a vague slightly feverish feeling but didn’t have a temperature. All gone by the following day.

No problems; actually more of a slight reaction (tired) after the first Pfizer shot. NO WORRIES!

Okay thank you everyone for responding! Appreciate it. I will have the second shot on Wednesday so hopefully all goes well..

Just a slight headache.

Slight headache. Other than that I felt fine.

Could of days of feeling rough. But ok now 😊

NO PROBLEMS

I have my first shot on Sunday and was worrying about how it would effect my ectopics. I’m currently undergoing treatment for them and am taking Bisoprolol 2.5mg. (Doctor wants to increase gradually). But after reading all your comments it seems as if my anxiety is just taking over. Xx thanks all xx

Thanks for asking that question KevJenn. I'm getting my second jab in 2 weeks and these replies are very reassuring indeed. Best of luck with yours on Wedensday.

Thanks everyone for the replies!! I appreciate it!

Hi KevJenn, well the first shot caused me no problems.....but the second.....well....I felt like I had been hit by a bus! Things seemed to get worse with aches and pains until a couple of weeks later my doctor ordered a PMR test to check blood inflammation levels, they were through the roof! Now I have been diagnosed with Polymyalgia and put on steroids. No reaction with the afib though. Was it the vaccine or a coincidence? I expect I will never know.

Hi Karendeena, which vaccine was it you had? I am dithering about having a second dose after going into A fib following my first Astra Zeneca dose.

Pfzir, I was fine with the first dose. Apparently according to my doctor, some are reacting to the first dose and not the second, some are reacting to the second and not the first, some are reacting to both or neither. She said that not enough is known yet about such reactions but a chance you take. Still glad I had mine though

I too have A fib and had the Pfizer vaccination with no side effects at all ! The first and second one, so don’t be concerned, I was very anxious about getting the second one but it was nothing at all to be concerned about!!!you will be fine.

I had no problems with either shot. The first shot I wasn't sure had been given as I felt nothing and the second was pretty much the same a slight soreness when the arm was touched for a couple of days.

No problem.

Okay thanks for the responses folks! Been 24 hours so far since I had the second shot and zero side effects so far..I had none on the first one..

I needed up with a sore arm for a few hours and that was it. Nothing else. Thanks for the replies everyone!!

After the second shot (Pfizer) I went out of rhythm two days later. I had just got back from a food shop, carrying bags etc so I think the key is to rest for several days afterwards. It is known that heart inflammation can result but covid would definitely affect me badly so it was the lesser evil. Back in rhythm after four days and absolutely fine.

No problems with my heart after the second injection. I did feel extra tired the second day but nothing heart-related.

You may also like...